# SDR CALA2020011900151

- Difficulty date: January 14, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N68802
- Make and model: Boeing 737924ER
- Aircraft serial: 42739
- Aircraft time: 22,254 hours, 7,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3251
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DAMAGE TO AFT CARGO A/C CUTOUT INSPECTED AREA FOUND THREE AREAS OF DAMAGE ON FWD SIDE OF AFT CARGO DOOR CUTOUT. LOWER DAMAGE IS APPROX 24 INS FROM BOTTOM OF CUTOUT, 1.5 INCHES LONG AND DENTED IN APPROX 1/16 INCH. MID DAMAGE IS APPROX 31 INS FROM BOTTOM OF CUTOUT, 3.5 INCHES LONG AND IS DENTED IN APPROX 1/8 INCH ON EXTERNAL SKIN. UPPER DAMAGE IS APPROX 34 INCHES FROM BOTTOM OF CUTOUT, 1/2 INCH WIDE WITH 2 GOUGES APPROX 1/16 INCH DEEP. PRESSURIZED A/C AND FOUND NO DISCERNIBLE LEAKS AT OR AROUND DAMAGED AREAS. LOCKED BY TOMC FOR MX FERRY BLENDED OUT DAMAGE AT TWO LOCATIONS= 24" AND 34" FROM BOTTOM OF DOOR CUT OUT FOUND TO BE WITHIN ALLOWABLE DAMAGE 1 LIMITS REF SRM:53-00-01 FIG 103 AND CUT OUT DAMAGE AT LOCATION 31" FROM BOT TOM SIZE= 1.10 WIDTH X 2.35 LENGTH AFTER INSURANCE CUT, NDT HFEC ACCOMPLISHED ON BLEND OUT & CUT OUT AREAS PART 6 51-00-00-16. NO FURTHER CRACKS NOTED. REF NDT PART 6 51-00-00-23 & EXISTING FASTENER HOLE INSP REF AND AT DAMAGE LOCATION 31" FROM BOTTOM OF DOOR CUT OUT DAMAGED REMOVED REF SRM: 53-00-01 REPAIR 25 FERRY FLIGHT COMPLETED ENT UPDATED LOG BOOK TO REFLECT MAJOR REPAIR AND INSPECTION REQUIRE INSPECTED DAMAGE REMOVAL AREAS & PERFORMED HFEC ON DAMAGE REMOVE AL AREAS & EXISTING FASTENER HOLES. NO FURTHER DAMAGE NOTED. .160 2024-T3 PO 4087926, REF TABLE 201 OF SRM 53-00-01 REPAIR ARE FROM .080 2024-T3 PO 9642918: {3} OUTER DOUBLER IS IS FROM 25. VERIFIED REPAIR MATERIAL PARTS: {1} INNER DOUBLER & {2} DOUBLER UPDATE
